# SDR BSY2003F00016

- Difficulty date: June 2, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Engine: Cont IO520CB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Squat Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT, FOUND BROKEN WIRE IN LEFT WHEEL WELL COMING OFF SQUAT SWITCH, REPAIRED WIRE, OPS CHECK GOOD.
